MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TROCAR FOR 2.8MM VA SPHERICAL DRILL GUIDE-LONG

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TROCAR FOR 2.8MM VA SPHERICAL DRILL GUIDE-LONG
Model Number 03.127.005
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set, it was observed that a trocar for variable angle (va) spherical drill guide was bent and damaged.There was no known patient or hospital involvement.This report involves one (1) trocar for 2.8mm va spherical drill guide-long.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 03.127.005, lot: l926837, manufacturing site: bettlach, release to warehouse date: 10.July 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Background: it was reported that on an unknown date, during a routine incoming inspection of a loaner set at (b)(6).It was observed that a trocar for variable angle (va) spherical drill guide was bent and damaged.There was no known patient or hospital involvement.This complaint involves one (1) device.Investigation flow: damage visual inspection: the trocar for 2.8mm va spherical drill guide-long (part no.03.127.005; lot # l926837) was received at us customer quality (cq).Upon visual inspection, it was noticed that the trocar was not bent.No other issues were identified on the device.Device failure/ defect identified? no investigation conclusion: this complaint was not confirmed as the trocar showed no defect on inspection.No new, unique or different patient harms were identified as a result of this evaluation.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TROCAR FOR 2.8MM VA SPHERICAL DRILL GUIDE-LONG
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10199672
Report Number2939274-2020-02988
Device Sequence Number1071659
Product Code FZX
UDI-Device Identifier10886982075055
UDI-Public(01)10886982075055
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.127.005
Device Catalogue Number03.127.005
Device Lot NumberL926837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1